This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
About a month ago I had a burning sensation while I was urinating in the tip of my penis. Afterwards there was blood coming out. I went to the doctor and he prescribed me some antibiotics and a urine test (for chlymedia and gonnareah [spelling?]) for when I was done the antibiotcs. I felt tired and sore, like I had a cold for the first few days of the antibiotics. The blood and burning went away almost immediatly after I started the antibiotics. Today the burning sensation came back along with blood after I finished urinating. I don't quite know what to do about this. My last sexual encouter was 4 years ago.
I have recently moved, about 2300 miles, from home and I am enrolled in a college program that is rather high stress. I have been stressed out recently and my diet has be rather poor, even for a college student. I haven't slept very well and I had to resort to energy drinks to keep up. I plan on seeing a doctor in the next couple of days, I have a lot of work to catch up on. Could the stress and poor diet contribute to something like this?
similar to me. after a course of antibiotcs i had to go back in for a stronger one. blood in urine is usually associated with a kidney infection or bad UTI. you should do what i do, skip the "regular" doctor, and go to a urologist
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.